# SDR SB04173

- Difficulty date: December 29, 2004
- Submitted: December 30, 2004
- Operation: Air carrier
- Aircraft: N395US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23317
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Seat Row 19
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL  - MAINTENANCE REPORTED THE EMERGENCY EXIT AISLE LIGHT AT ROW 19 INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRE UNDER THE SEAT.  OPERATIONAL CHECK GOOD.
